Bhaskar-Lakshmikantham type results for monotone mappings in partially ordered metric spaces

Author

University of Belgrade, Faculty of Mechanical Engineering, Kraljice Marije 16, 11 120 Beograd, Serbia.

Abstract

In this paper, coupled xed point results of Bhaskar-Lakshmikantham type [T. Gnana Bhaskar, V.
Lakshmikantham, Fixed point theorems in partially ordered metric spaces and applications, Nonlinear
Analysis 65 (2006) 1379-1393] are extend, generalized, unify and improved by using monotone
mappings instead mappings with mixed monotone property. Also, an example is given to support
these improvements.